RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2014, Volume 10, Number 1, Pages 35–48 (Mi nd423)  

Matrix functional substitutions for integrable dynamical systems and the Landau–Lifshitz equations

Victor M. Zhuravlev

Ulyanovsk State University, Leo Tolstoy str. 42, Ulyanovsk, 432017, Russia

Abstract: The paper sets out the main elements of the theory of matrix functional substitutions to the construction of integrable finite-dimensional dynamical systems and the application of this theory to the integration of the Landau–Lifshitz equation for a homogeneous magnetic field in the external variable fields. Developed a general scheme for constructing solutions and is an example of the construction of the exact solution for a circularly polarized field.

Keywords: integrable finite-dimensional dynamical systems, matrix functional substitutions, Landau–Lifshitz equations.

Full text: PDF file (266 kB)
References: PDF file   HTML file
UDC: 517.925.5, 51-73, 537.611.44
MSC: 34G20, 15A90, 15A24
Received: 10.08.2013
Revised: 27.10.2013

Citation: Victor M. Zhuravlev, “Matrix functional substitutions for integrable dynamical systems and the Landau–Lifshitz equations”, Nelin. Dinam., 10:1 (2014), 35–48

Citation in format AMSBIB
\Bibitem{Zhu14}
\by Victor~M.~Zhuravlev
\paper Matrix functional substitutions for integrable dynamical systems and the Landau--Lifshitz equations
\jour Nelin. Dinam.
\yr 2014
\vol 10
\issue 1
\pages 35--48
\mathnet{http://mi.mathnet.ru/nd423}


Linking options:
  • http://mi.mathnet.ru/eng/nd423
  • http://mi.mathnet.ru/eng/nd/v10/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:182
    Full text:58
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020